MathSciNet Relay Station
MathSciNet bibliographic data
MR2903141 35Q53 (35B30 35B44)
Zhu, Min; Xu, Junxiang On the wave-breaking phenomena for the periodic two-component Dullin-Gottwald-Holm system. J. Math. Anal. Appl. 391 (2012), no. 2, 415–428.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement